# SDR SCNA20160330039

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 51,864 hours, 17,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING EMERGENCY LIGHTS FAILED CAPACITY FUNCTONAL CHECK.  R & R BATTERY PACK AT POSITON AFT LT OVERWING.
